# SDR AALA20021349

- Difficulty date: September 20, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT CEILING LIGHTS AT ROW 18-21 ARE DIM.  SECURED BATTERY PACK AT ROW 18-21.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
